# SDR AALA202111159278

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 66,146 hours, 29,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3832
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 60,011 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BUILT IN TEST EQUIPMENT TEST FOR EMERGENCY LIGHTS REPORTS EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD EMERGENCY LEFT FAULT. REMOVED AND REPLACED 10WL EMERGENCY POWER SUPPLY UNIT AND BATTERY (AALA202111153502). REMOVED AND REPLACED 13WL EMERGENCY POWER SUPPLY UNIT (AALA202111152527) AND BATTERY (AALA202111159246). REMOVED AND REPLACED BATTERY (AALA202111150299) ON 12WL EMERGENCY POWER SUPPLY UNIT. ALL REQUIRED OPERATIONS TESTS PASS. PER TSM 33-51-00-810-807-A. NO FAULTS AT THIS TIME. OK FOR SERVICE.
